# SDR USAA920081709

- Difficulty date: September 17, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 56,918 hours, 37,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65528942
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C18 - MAJOR REPAIR, INTERCOSTAL CRACKED BS 520, WL 208, RBL 2.  REPLACED INTERCOSTAL BS 520, WL 208, RBL 2 IAW B737 SRM 51-40-05-0G & 51-40-04-0G.
